# SDR CA100303004

- Difficulty date: March 2, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 27,013 hours
- Engine: Garrtt TFE731*
- System (JASC): 2450 · AC Power Distribution System
- Part: Switch
- Part number: 8781K11
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STRONG SMELL OF BURNED PLASTIC WAS NOTICED IN THE COCKPIT.  FURTHER INVESTIGATION REVEALED THAT THE LT BUS TIE TRANSFER SWITCH WAS CRACKED AND BURNED BY 1 OF THE WIRE ATTACH LUGS ON THE SWITCH.  SWITCH REPLACED AND ACFT RELEASED TO SERVICE.
